Countable-points compactifications for metric spaces
Fundamenta Mathematicae, Tome 103 (1979) no. 2, pp. 123-132
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_103_2_123_132,
author = {Takao Hoshina},
title = {Countable-points compactifications for metric spaces},
journal = {Fundamenta Mathematicae},
pages = {123--132},
year = {1979},
volume = {103},
number = {2},
doi = {10.4064/fm-103-2-123-132},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-103-2-123-132/}
}
Takao Hoshina. Countable-points compactifications for metric spaces. Fundamenta Mathematicae, Tome 103 (1979) no. 2, pp. 123-132. doi: 10.4064/fm-103-2-123-132
Cité par Sources :